`a`
Communications on Pure and Applied Analysis (CPAA)
 

Traveling waves and their stability in a coupled reaction diffusion system
Pages: 141 - 160, Volume 10, Issue 1, January 2011

doi:10.3934/cpaa.2011.10.141      Abstract        References        Full text (459.6K)           Related Articles

Xiaojie Hou - Department of Mathematics and Statistics, University of North Carolina at Wilmington, Wilmington, NC 28403, United States (email)
Wei Feng - Department of Mathematics and Statistics, UNC Wilmington, Wilmington, NC 28403, United States (email)

1 S. Ai, S-N. Chow and Y. Yi, Traveling wave solutions in a tissue interaction model for skin pattern formation, Journal of Dynamics and Differential Equations, 15 (2003), 517-534.       
2 J. C. Alexander, R. A. Gardner and C. K. R. T. Jones, A topological invariant arising in the stability analysis of traveling waves, J. Reine Angew Math., 410 (1990), 167-212.       
3 M. Arias, J. Campos and C. Marcelli, Fastness and continuous dependence in front propagation in Fisher-KPP equations, Discrete and Continuous Dynamical Systems-B, 11 (2009), 11-30.       
4 P. W. Bates and F. Chen, Spectral analysis and multidimensional stability of traveling waves for nonlocal Allen-Cahn equation, J. Math. Anal. Appl., 273 (2002), 45-57.       
5 A. Boumenir and V. Nguyen, Perron theorem in monotone iteration method for traveling waves in delayed reaction-diffusion equations, Journal of Differential Equations, 244 (2008), 1551-1570.       
6 E. Coddington and N. Levinson, "Theory of Ordinary Differential Equations," McGraw-Hill, 1955.
7 N. Fei and J. Carr, Existence of travelling waves with their minimal speed for a diffusing Lotka-Volterra system, Nonlinear Analysis: Real World Applications, 4 (2003), 503-524.       
8 Th. Gallay, G. Schneider and H. Uecker, Stable transport of information near essentially unstable localized structures, Discrete and Continuous Dynamical Systems-B, 4 (2004), 349-390.       
9 D. Henry, "Geometric Theory of Semilinear Parabolic Equations," Lecture Notes in Mathematics, 840, Springer-Verlag, 1981.       
10 Y. Hosono, Travelling waves for a diffusive Lotka-Volterra competition model I: Singular Perturbations, Discrete Continuous Dynamical Systems-B, 3 (2003), 79-95.       
11 X. Hou, W. Feng and X. Lu, A mathematical analysis of a pubilc goods games model, Nonlinear Analysis: Real World Applications, 10 (2009), 2207-2224.       
12 X. Hou and Y. Li, Local stability of traveling wave solutions of nonlinear reaction diffusion equations, Discrete and Continuous Dynamical Systems-A, 15 (2006), 681-701.       
13 X. Hou, Y. Li and K. R. Meyer, Traveling wave solutions for a reaction diffusion equation with double degenerate nonlinearities, Discrete and Continuous Dynamical Systems-A, 26 (2010), 265-290.       
14 W. Huang, Uniqueness of traveling wave solutions for a biological reaction-diffusion equation, J. Math. Anal. Appl., 316 (2006), 42-59.       
15 J. I Kanel, On the wave front of a competition-diffusion system in popalation dynamics, Nonlinear Analysis: Theory, Methods & Applications, 65 (2006), 301-320.       
16 J. I Kanel and Li Zhou, Existence of wave front solutions and estimates of wave speed for a competition-diffusion system, Nonlinear Analysis: Theory, Methods & Applications, 27 (1996), 579-587.       
17 Y. Kan-on, Note on propagation speed of travelling waves for a weakly coupled parabolic system, Nonlinear Analysis: Theory, Methods & Applications, 44 (2001), 239-246.       
18 Y. Kan-on, Fisher wave fronts for the lotka-volterra competition model with diffusion, Nonlinear Analysis: Theory, methods & Applications, 28 (1997), 145-164.       
19 T. Kapitula, On the stability of Traveling waves in weighted $L^\infty$ spaces, Journal of Differential Equations, 112 (1994), 179-215.       
20 A. Kolmogorov, A. Petrovskii and N. Piskunov, A study of the equation of diffusion with increase in the quantity of matter, Bjul. Moskovskovo Gov. Iniv., 17 (1937), 1-72.
21 J. Li, Bifurcations of travelling wave solutions for two generalized Boussinesq systems, Science in China Series A, 51 (2008), 1577-1592.       
22 X. Liao, X. Tang and S. Zhou, Existence of traveling wavefronts in a cooperative systems with discrete delays, Applied Mathematics and Computation, 215 (2009), 1806-1812.       
23 S. W. Ma, Traveling waves for non-local delayed diffusion equations via auxiliary equations, Journal of Differential Equations, 237 (2007), 259-277.       
24 P. Maini, L. Malaguti, C. Marcelli and S. Matucci, Diffusion-aggregation processes with mono-stable reaction terms, Discrete and Continuous Dynamical Systems-B, 6 (2006), 1175-1189.       
25 Y. Qi, Travelling fronts of reaction diffusion systems modeling auto-catalysis, Discrete and Continuous Dynamical Systems, suppl. Volume (2009), 622-629.       
26 B. Sandstede, Stability of traveling waves, in "Handbook of Dynamical Systems II" (B Fiedler, ed.). North-Holland (2002), 983-1055.       
27 D. Sattinger, On the stability of traveling waves of nonlinear parabolic systems, Advances in Mathematics, 22 (1976), 312-355.       
28 M. M. Tang and P. C. Fife, Propagating fronts for competing species equations with diffusion, Arch. Rat. Mech. Anal., 73 (1980), 69-77.       
29 A. Volpert, V. Volpert and V. Volpert, "Traveling Wave Solutions of Parabolic Systems," Transl. Math. Monograhs 140, Amer. Math. Soc., Providence, RI., 1994.       
30 J. Y. Wakano, A mathematical analysis on public goods games in the continuous space, Math. Biosciences, 201 (2006), 72-89.       
31 Z-C. Wang, W-T. Li and S. Ruan, Existence and Stability of traveling wave fronts in reaction advection diffusion equations with nonlocal delay, Journal of Differential Equations, 238 (2007), 153-200.       
32 J. Wu and X. Zou, Traveling wave fronts of reaction-diffusion systems with delay, Journal of Dynamics and Differential Equations, 13 (2001), 51-687, and Erratum to traveling wave fronts of reaction-diffusion systems with delays, Journal of Dynamics and Differential Equations, 20 (2008), 531-533.       
33 Y. Wu and Y. Li, Stability of travelling waves with noncritical speeds for double degenerate Fisher-type equations, Discrete Continuous Dynamical Systems-B, 10 (2008), 149-170.       
34 D. Xu and X.Q. Zhao, Bistable waves in an epidemic model, Journal of Dynamics and Differential Equations, 16 (2004), 679-707, and Erratum, Journal of Dynamics and Differential Equations, 17 (2005), 219-247.       
35 Y.Wu, X. Xing and Q. Ye, Stability of travelling waves with algebraic decay for $n$-degree Fisher-type equations, Discrete and Continuous Dynamical Systems-B, 16 (2006), 47-66.       
36 X-Q Zhao and W. Wang, Fisher waves in an epidemic model, Discrete and Continuous Dynamical Systems-B, 4 (2004), 1117-1128.       

Go to top